# SDR 07FDEA01789

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Aircraft time: 32,744 hours, 28,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AREAS CORROSION EXIST AT MDCC SEAT TRACK L-4 BETWEEN FRAMES 2/32 AND FRAME 33, DEFECTED AREA MEASURE 1.5 SQ INCHES.  REMOVED CORROSION IAW A310 SRM 51-74-10 MATERIAL LOSS IN LIMITS IAW A310 SRM 53-10-1.  SEAT TRACK REMOVED AND REPLACED IAW A310 SRM 51-72-10.
